Translator Disclaimer
December, 1993 Some Incomplete But Boundedly Complete Location Families
L. Mattner
Ann. Statist. 21(4): 2158-2162 (December, 1993). DOI: 10.1214/aos/1176349416

Abstract

A general result concerning noncompleteness of location families of probability measures on Euclidean space is pointed out. Examples include boundedly complete families, such as those generated by certain scale mixtures of the standard Gaussian distribution. These examples illuminate completeness criteria for location families and compare favourably in simplicity with previously known examples of incomplete boundedly complete (nonlocation) families.

Citation

Download Citation

L. Mattner. "Some Incomplete But Boundedly Complete Location Families." Ann. Statist. 21 (4) 2158 - 2162, December, 1993. https://doi.org/10.1214/aos/1176349416

Information

Published: December, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0790.62016
MathSciNet: MR1245787
Digital Object Identifier: 10.1214/aos/1176349416

Subjects:
Primary: 62F10
Secondary: 44A35

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.21 • No. 4 • December, 1993
Back to Top